# SDR AALA2020062549040

- Difficulty date: June 23, 2020
- Submitted: June 25, 2020
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 71,962 hours, 28,178 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY PATHWAY LIGHT INOPERATIVE AT SEAT ROW 13 LEFT.  FOUND BROKEN WIRE UNDER SEAT13B.  REPLACED BROKEN WIRE AT ROW 13 FOR EMERGENCY PATHWAY LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
